Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Recently had surgery. On pain relievers with codone making itchy. How to get rid of it?

Hello Doctor, my grandmother recently had surgery, and she's on pain relievers with codone in it. She told her doctor that it makes her extremely itchy, but it seems he didn't listen to her. Tomorrow we plan to call another doctor in the hopes of getting a different brand, but is there anything that can be done tonight to help relieve the problem?
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
of course that something can be done. She should change medicine. There are various painkillers and she should stop taking it when first oticed itchying. Visit your GP and insist on another codone like or opiat based drugs. Pain must be adequately managed,but with minimized side effects. Also she can take some medicine for itchying if her doctor insists on codone.
WIsh you good health.
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor